advertisement
Question
Posted by: TB Woes | 2011/06/14

TB &  Depression

Recently commenced with TB meds and find the side effects debilitating. Also suffering with severe depression as a result. How does one cope?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Consult your doctor for a prescription for an anti-depressant for the period of your TB treatment. A consultation with a psychologist can also be beneficial in treating your depression.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement